Keyword : 0-1 polytopes


Polyhedral Proof of a Characterization of Perfect Bidirected Graphs
Yoshiko T. IKEBE Akihisa TAMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/05/01
Vol. E86-A  No. 5 ; pp. 1000-1007
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
bidirected graphsdegree-two inequalities0-1 polytopesperfect graphs
 Summary | Full Text:PDF(653KB)